# SDR AALA202308172094

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A320*
- Aircraft serial: 1521
- Aircraft time: 71,942 hours, 27,565 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR VERY HARD TO OPEN IN FLIGHT. APPLIED GREASE TO DOOR LATCH MECHANISM PER AMM 52-50-00.
